Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 84, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2018, 3:35 PM CDT for Labette County, Montgomery County, Neosho County, Kansas. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 3:35 PM CDT (20:35 UTC)
- Expired
- May 19, 2018, 4:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:43 PM CDT | HAIL 1.5 | Cherryvale, KS | && |
| May 19, 4:13 PM CDT | HAIL 1 | Parsons, KS | DELAYED REPORT OF QUARTER SIZE HAIL PICTURE SENT VIA FACEBOOK. |
| May 19, 4:15 PM CDT | HAIL 0.75 | 1 Nw Parsons, KS | |
| May 19, 4:15 PM CDT | HAIL 1 | Parsons, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
740
WUUS53 KICT 192035
SVRICT
KSC099-125-133-192130-
/O.NEW.KICT.SV.W.0084.180519T2035Z-180519T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
335 PM CDT SAT MAY 19 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Labette County in southeastern Kansas...
Southern Neosho County in southeastern Kansas...
Northeastern Montgomery County in southeastern Kansas...
* Until 430 PM CDT
* At 335 PM CDT, a severe thunderstorm was located over Cherryvale,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Parsons, Cherryvale, Erie, St. Paul, Thayer, Galesburg, Liberty,
Lake Parsons, Parsons Tri City Airport, Dennis, South Mound and Big
Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3714 9559 3730 9569 3739 9560 3738 9552
3746 9553 3748 9551 3765 9509 3739 9509
3738 9508 3736 9508
TIME...MOT...LOC 2035Z 231DEG 26KT 3724 9556
HAIL...1.25IN
WIND...60MPH
$$
DARMOFAL4 follow-up statements
910
WWUS53 KICT 192048
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
348 PM CDT SAT MAY 19 2018
KSC125-192057-
/O.CAN.KICT.SV.W.0084.000000T0000Z-180519T2130Z/
Montgomery KS-
348 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Kansas.
LAT...LON 3736 9508 3717 9552 3727 9552 3746 9553
3748 9551 3765 9509 3739 9509 3738 9508
TIME...MOT...LOC 2047Z 231DEG 26KT 3730 9547
$$
KSC099-133-192130-
/O.CON.KICT.SV.W.0084.000000T0000Z-180519T2130Z/
Labette KS-Neosho KS-
348 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN LABETTE AND SOUTHERN NEOSHO COUNTIES...
At 347 PM CDT, a severe thunderstorm was located just northeast of
Cherryvale, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Parsons, Erie, St. Paul, Thayer, Galesburg, Lake Parsons, Parsons Tri
City Airport, Dennis, South Mound and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9508 3717 9552 3727 9552 3746 9553
3748 9551 3765 9509 3739 9509 3738 9508
TIME...MOT...LOC 2047Z 231DEG 26KT 3730 9547
HAIL...1.25IN
WIND...60MPH
$$
DARMOFAL103
WWUS53 KICT 192056
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
356 PM CDT SAT MAY 19 2018
KSC099-133-192130-
/O.CON.KICT.SV.W.0084.000000T0000Z-180519T2130Z/
Labette KS-Neosho KS-
356 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN LABETTE AND SOUTHERN NEOSHO COUNTIES...
At 356 PM CDT, a severe thunderstorm was located 7 miles west of
Parsons, moving northeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Parsons, Erie, St. Paul, Thayer, Galesburg, Lake Parsons, Parsons Tri
City Airport, Dennis, South Mound and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 9508 3717 9552 3727 9552 3746 9553
3748 9551 3765 9509 3739 9509 3738 9508
TIME...MOT...LOC 2056Z 240DEG 25KT 3732 9540
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DARMOFAL308
WWUS53 KICT 192105
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
405 PM CDT SAT MAY 19 2018
KSC099-133-192130-
/O.CON.KICT.SV.W.0084.000000T0000Z-180519T2130Z/
Labette KS-Neosho KS-
405 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN LABETTE AND SOUTHERN NEOSHO COUNTIES...
At 405 PM CDT, a severe thunderstorm was located near Parsons, moving
northeast at 30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Parsons, Erie, St. Paul, Thayer, Galesburg, Lake Parsons, Parsons Tri
City Airport, Dennis, South Mound and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3736 9508 3717 9552 3727 9552 3746 9553
3748 9551 3765 9509 3739 9509 3738 9508
TIME...MOT...LOC 2105Z 231DEG 26KT 3736 9533
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
ES591
WWUS53 KICT 192125
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
425 PM CDT SAT MAY 19 2018
KSC099-133-192135-
/O.EXP.KICT.SV.W.0084.000000T0000Z-180519T2130Z/
Labette KS-Neosho KS-
425 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE AND SOUTHERN
NEOSHO COUNTIES WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wichita.
LAT...LON 3736 9508 3717 9552 3727 9552 3746 9553
3748 9551 3765 9509 3739 9509 3738 9508
TIME...MOT...LOC 2125Z 231DEG 26KT 3745 9519
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 1:10 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 19, 1:10 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Wichita KS 110 PM CDT Sat May 19 2018 .SHORT TERM...(Today through Monday night) Issued at 313 AM CDT Sat May 19 2018 A mid/upper trough over the Central Great Basin area is progged to shear eastward while another shortwave trough over the Ohio Valley area lifts north and east allowing the mid/upper ridge axis to shift east of the area. At the surface, a cold front is progged to move south across the Central Plains states today. This front will provide a focus for deep moist convection during the late afternoon with higher probabilities during the evening hours. We may see an attempt along a dryline this afternoon along and east of the Turnpike, but confidence in this scenario remains fairly low. Ongoing convection during the predawn hours today will likely linger into the morning hours across portions of the area with continued low level moisture transport into a weakly capped airmass. As we move into the afternoon hours, the RAP and to a lessor degree the NAM and GFS indicate veered low level flow with marginal moisture progged in the boundary layer. Although the deep layer shear improves compared to the previous day, the wind profiles are progged to be more unidirectional with some indication of backing in the H7-H5 layer. This should support a more linear mode along the frontal boundary during the evening and overnight hours where large hail, damaging winds and heavy rain will be the primary threats. The better tornado threat appears to remain north and east of our forecast area where the low level flow will have a better chance of being backed on the eastern periphery of the sfc low, but it will be hard to rule out a brief tornado or two during the early stages of development or along the dryline if cells can remain more discrete. Storms may linger into the overnight hours as the effective front eventually is driven south and east of the area. Sun-Mon...Maintained low pops early Sunday, but the focus should be south and east of the area where better chances for showers and storms will remain. Temperatures are expected to be closer to climate normals with values ranging from the low 70s across central KS to near 80 in the southeast corner of the state. Shortwave ridging will emerge from the Rockies early in the week as we remain in a stable post-frontal regime. Rising temperatures are anticipated with above normal temperature quickly returning on Mon. .LONG TERM...(Tuesday through Friday) Issued at 313 AM CDT Sat May 19 2018 Southwest mid/upper flow is progged to return as we move through much of the upcoming week. This will help steer any subtle shortwave troughs into the area bringing additional chances for showers and storms through much of the period. Above normal temperatures are also expected with highs around 90. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1256 PM CDT Sat May 19 2018 Once again thunderstorm activity is the primary concern for this forecast period. There has been some shower development in central KS which would impact KRSL and KGBD for the next couple of hours. The cold front is on the move and winds are beginning to swing to the north. This frontal boundary and an outflow boundary are going to be the source of thunderstorms closer to 0Z. Tempo groups have been inserted for each site for the highlighted time periods of greatest potential based on the latest model guidance as well as IFR conditions given the expected heavy rainfall. Amendments are certain once the initialization occurs. As the front moves through and mentioned above, there will be a shift in the wind direction. This could occur sooner than currently in the forecast. A gradual trend has been indicated for now. Ceilings are expected to drop behind the precipitation and fall to the MVFR category and stay there for the latter part of this forecast. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 87 56 76 58 / 50 60 20 10 Hutchinson 81 54 74 54 / 50 60 10 10 Newton 83 54 74 55 / 50 60 20 10 ElDorado 85 55 76 57 / 60 60 20 10 Winfield-KWLD 90 57 77 59 / 60 60 20 10 Russell 70 50 70 51 / 50 20 10 10 Great Bend 72 49 71 52 / 40 20 10 10 Salina 77 54 71 53 / 50 50 20 10 McPherson 79 53 72 53 / 50 60 20 10 Coffeyville 90 63 81 61 / 60 60 10 10 Chanute 89 62 80 59 / 70 60 20 10 Iola 88 62 79 58 / 70 60 20 10 Parsons-KPPF 90 62 81 60 / 60 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...VJP
Hazardous weather outlook, May 19, 1:34 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Wichita KS 134 PM CDT Sat May 19 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201845- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 134 PM CDT Sat May 19 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Severe storms may develop late this afternoon with better chances this evening across much of the area. The greatest risk is expected across south central Kansas and the Flint Hills. Damaging winds of 60 to 70 mph, hen egg sized hail and even a tornado will be possible. Additionally localized flooding could occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday Chances for thunderstorms will remain in the forecast periodically from late Monday night through Friday. While a few strong storms will be possible, the risk for organized severe storms appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening across much of south central Kansas and the Flint hills area. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 19, 9:40 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 SW WINFIELD 37.21N 97.04W
05/19/2018 M2.55 INCH COWLEY KS COCORAHS
24 HOUR TOTAL
0500 AM HEAVY RAIN WINFIELD 3NE 37.29N 96.94W
05/19/2018 M2.50 INCH COWLEY KS CO-OP OBSERVER
24 HOUR VALUE
0800 AM HEAVY RAIN OXFORD 37.28N 97.16W
05/19/2018 M2.44 INCH SUMNER KS CO-OP OBSERVER
IN THE PAST 24 HOURS
0700 AM HEAVY RAIN LONGTON 37.38N 96.08W
05/19/2018 M2.37 INCH ELK KS CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE OXFORD 37.26N 97.11W
05/19/2018 M2.11 INCH COWLEY KS COCORAHS
24 HOUR VALUE
0700 AM HEAVY RAIN 6 WNW BURDEN 37.37N 96.84W
05/19/2018 M1.98 INCH COWLEY KS COCORAHS
IN THE PAST 24 HOURS
0800 AM HEAVY RAIN 2 SSW ANDOVER 37.66N 97.16W
05/19/2018 M1.73 INCH SEDGWICK KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN CALDWELL 8.4 N 37.16N 97.59W
05/19/2018 M1.69 INCH SUMNER KS COCORAHS
24 HOUR VALUE
0600 AM HEAVY RAIN 1 WSW ANDOVER 37.68N 97.17W
05/19/2018 M1.63 INCH SEDGWICK KS COCORAHS
IN THE PAST 24 HOURS
0900 AM HEAVY RAIN CHANUTE NO.1 37.68N 95.45W
05/19/2018 M1.61 INCH NEOSHO KS CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, May 19, 11:08 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1108 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN FALL RIVER 37.61N 96.03W
05/19/2018 M2.60 INCH GREENWOOD KS PUBLIC
REPORT VIA FACEBOOK OF A TOTAL SINCE MIDNIGHT
&&Local storm report, May 19, 11:36 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL 9 NE WINFIELD 37.37N 96.86W
05/19/2018 E1.00 INCH COWLEY KS PUBLIC
DELAYED REPORT VIA SOCIAL MEDIA. ESTIMATED MARBLE SIZE
HAIL FOR 3-4 MINUTES FOLLOWED BY QUARTER SIZE HAIL OR
SLIGHTLY LARGER FOR A BRIEF TIME THEREAFTER.
&&
TVAUGHANSpecial weather statement, May 19, 3:27 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Wichita KS 327 PM CDT SAT MAY 19 2018 KSZ095-096-099-100-192100- Montgomery KS-Wilson KS-Labette KS-Neosho KS- 327 PM CDT SAT MAY 19 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Montgomery County in southeastern Kansas... Southeastern Wilson County in southeastern Kansas... Northwestern Labette County in southeastern Kansas... Southwestern Neosho County in southeastern Kansas... * Until 400 PM CDT * At 324 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm just north of Independence...moving northeast at 30 mph. Another strong storm was located 7 miles southeast of Independence. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Parsons, Independence, Neodesha, Cherryvale, Thayer, Liberty, Sycamore, Lake Parsons, Parsons Tri City Airport, Dennis and Big Hill Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A severe thunderstorm watch remains in effect until 1000 PM CDT for southeastern Kansas. LAT...LON 3711 9562 3731 9580 3758 9551 3733 9523 TIME...MOT...LOC 2025Z 230DEG 27KT 3726 9570 DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Rice | 87 min |
| May 18, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 56 min |
| May 18, 9:46 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 18, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| May 18, 10:16 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 29 min |
| May 18, 10:35 PM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 55 min |
| May 18, 10:45 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 45 min |
| May 18, 10:46 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Saline | 29 min |
| May 18, 10:48 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 27 min |
| May 18, 11:03 PM CDT | Special Weather Statement | ICT | Sumner | 57 min |
| May 18, 11:39 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 66 min |
| May 19, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 63 min |
| May 19, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| May 19, 1:06 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 19, 2:01 AM CDT | Special Weather Statement | ICT | Elk, Greenwood, Wilson, Woodson | 29 min |
| May 19, 3:28 AM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| May 19, 4:15 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 19, 4:16 AM CDT | Special Weather Statement | ICT | Chautauqua | 29 min |
| May 19, 4:37 AM CDT | Special Weather Statement | ICT | Cowley | 23 min |
| May 19, 5:00 AM CDT | Special Weather Statement | ICT | Elk, Wilson | 30 min |
| May 19, 5:26 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson | 35 min |
| May 19, 5:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| May 19, 6:04 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 26 min |
| May 19, 6:25 AM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 19, 6:51 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 54 min |
| May 19, 7:30 AM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 19, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 61 min |
| May 19, 8:08 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 37 min |
| May 19, 8:45 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 30 min |
| May 19, 8:54 AM CDT | Special Weather Statement | ICT | Wilson | 36 min |
| May 19, 3:27 PM CDT | Special Weather Statement | ICT | Labette | 33 min |
| May 19, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 19, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 49 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 30 min |
| May 19, 4:39 PM CDT | Special Weather Statement | ICT | Allen | 21 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 28 min |
| May 19, 6:17 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| May 19, 6:22 PM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.